AHS National Convention

Schedule

 

Friday 11th March
18:00 Pub – Friend at Hand
Saturday 12th March – Convention
09:00 Tea and Coffee – Browse stalls
09:50 Introduction
10:00 Plenary: Building better beliefs (Featuring Arif Ahmed, Stephen Law and Victoria Stiles)
11:00 Break (15mins)
11:15 It’s what he would have wanted – A memorial to Glen Carrigan
11:20 Matter and energy at the origin of life – Nick Lane
11:50 What do you know, you’re just a teacher – Alom Shaha
12:20 Lunch (50mins)
13:10 Indoctrination state – Aron and Lilandra Ra
13:40 Panel: Reforming Islam?
14:40 Break (10mins)
14:50 Shappi Khorsandi
15:20 Purity Culture – Diana Anderson
15:50 Break (20mins)
16:00 Gender Roles and the War of Sexes – Cristina Rad
16:30 Closing up
18:30 Dinner
20:00 Evening Entertainment at the UCL pavilion
Sunday 13th March – Annual General Meeting
10:00 Reports to the Caucus
10:50 Break (10mins)
11:00 Motions
12:00 Lunch (60mins)
13:00 Exec. elections
15:00 Debating Workshop with Andrew Copson
16:00 O’Neil’s Pub – Opposite Kings Cross St Pancras

The schedule will be expanded as further details are announced. (Schedule and event titles may be subject to some changes at this point.)

Buy Tickets Now!